# SDR KPVA201103

- Difficulty date: February 20, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 33,255 hours, 67,636 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Chipped
- Location: Lt Propeller
- Part time: 6,400 hours
- Component: Hub, Hamstd
- Component part number: 7827015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER ASSY, NR 1 BLADE HAS OIL LEAK.  UPON INVESTIGATION IT WAS DISCOVERED THAT THE OUTER BEARING FOR THE NR 1 BLADE WAS CHIPPED.  THE HUB & ACTUATOR WAS REPLACED DUE TO DAMAGE.
